# SDR 2007UALA03703

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 56,039 hours, 31,179 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE NOT CONTROLLED ON DESCENT IN STANDBY MODE.  AT 5.0 PRESSURE BUMP & CABIN CLIMBED TO MATCH ACFT ALT.  NO TIME TO SELECT MANUAL. FOUND CABIN PRESSURE CONTROLLER FAILED.  REPLACED CABIN PRESSURE CONTROLLER.  ALL TESTS PERFORMED NORMALLY- NO REPEATS SINCE ORIGINAL.
